MathSciNet Relay Station
MathSciNet bibliographic data
MR1273478 (95i:33019) 33D20 (33D45 39A70 42C10 45E10)
Brown, B. Malcolm; Ismail, Mourad E. H. A right inverse of the Askey-Wilson operator. Proc. Amer. Math. Soc. 123 (1995), no. 7, 2071–2079.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement